even less motivation to be here today. None. I really don't want to be here. I would much rather be back in Madison...
..having some excellent coffee and pastries with Lucinda.
But that wasn't gonna happen. I am addicted to paychecks.
Not sure how that happened.
So here's the deal.... I got nothing..... I cannot get it up for work. I am limp. Flaccid. I cannot concentrate. Impotent.
So I drag my sorry butt into the office and I am looking through emails and such-like business shit.... just so I can pretend I am earning the paycheck I have become addicted to... when I come across a little snippet from one of our services.....
Pfizer Corp. announced today that Viagra will soon be available in liquid form....so I'm thinking.... wowsers, this IS progress..... and the article continues.......will be marketed byPepsi Cola as a power beverage suitable for use as a mixer.
Now I am thinking to myself; it will now be possible for a man to literally pour himselfa stiff one.
This new product cannot be called a softdrink, and it gives new meaning to the names of 'cocktails', 'highballs' and just a good old-fashioned 'stiff drink'.
Ya, know.... I really like the Viagra ads on TV. My favorite is those dudes who sing, 'Viva Viagra'. You know the one.... group of guys who have gotten together for a jam session, to sing about ... the wonders of erectile dysfunction medication. Like, gimmee a break or gimmee a beer, but what the fuck is up with that commercial? These dudes cannot get it up.... and when they DO..... they sit around and SING about it! Not go find their female companion and share the miracle..... nope, they are just gonna sit around and sing about how happy they are that they got a hard-on. Sheesh... and four hours later, when they still have a hard-on cause they were too stupid to share the miracle, they all go to the Doctor's office to see what they are supposed to do with this incredibly long lasting stiff schlong!
I really think that is one of the dumbest ads I have ever seen. I am wondering if that is one of the side effects..... it makes you stupid. So I check this Viagra site on the web where it talks about side effects....
"During sexual activity, if you become dizzy or nauseated, or have pain, numbness, or tingling in your chest, arms, neck, or jaw, stop and call your doctor right away. You could be having a serious side effect."
Break me up! I really like the part... 'pain or numbness in my jaw.... stop and call your doctor'.... C'mon... whatever happened to common sense, like, "gees, honey, maybe we should try another position."
Oh, I guess if you sing about how great your hard-on is for too long you can end up with numbness in your jaw!
Thought for the day:
There is more money being spent on breast implants and Viagra today than on Alzheimer's research. This means that by 2040, there should be a large elderly population with perky boobs and huge erections and absolutely no recollection of what to do with them!!